# SDR AALA201607109001

- Difficulty date: July 9, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 39,453 hours, 17,365 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: 35300001
- Condition: Defective
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED, AFTER TAKEOFF FUEL AUTO-FEED FAULT ON ECAM.  MAINTENANCE FOUND THE CENTER TANK HIGH LEVEL SENSOR 20QJ INDICATING NOT DRY WITH 100 LBS IN THE TANK AND REPLACED 20QJ CENTER TANK LEVEL SENSOR IAW AMM 28-46-15-0401.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED, SECTION 4 & 5 UPDATED.
